# SDR DL72W954576

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 6 L/E SLAT WAS FOUND WITH FLOATING SKIN CRACKED AT FASTENERS BETWEEN RIBS NR 8 AND 9, 13 AND 14.  REPAIRED PER MM 57-54-0.
